Could steroids make the heart flutter?

Not directly. The sensation of palpitations is fairly common and steroids (depending on the type, potency, and route of administration) have many possible adverse effects, including some cardiovascular ones. However, it is more likely that the underlying condition for which you are receiving the steroids, or associated conditions, may be the root cause of the "flutter". If persistent, talk to your doctor.

Related Questions

How could heart flutter be treated without surgery?

Medicines. With medicines to control the heart rate, to prevent clots in the heart, and to convert the flutter back to a regular rhythm and keep it there. Also at times the heart is given a shock to convert the rhythm back to normal. Read more...
Medicine. There are many medications now that treat irregular or fast heart beats. The heart rhythm can also be treated sometimes with a brief electrical shock called cardioversion to re-establish normal rhythm. Talk to your primary doctor or a cardiologist. As far as surgery, there are specialists within cardiology called electrophyiologists that can burn areas inside the heart to treat heart disturbances. Read more...

Could heart flutter be a side effect of pain medication such as morphine?

Unlikely. Pain itself can cause elevated heart rate and palpitations, but opiated don't typically cause fluttering or palpitations. I would check further with your doctor to ensure there's not some other issue here. Read more...
Heart flutter. Not usually - however opioids can cause heart rhythm issues in a very small number of patients. Your description of flutter should not be confused with the medical (a doctors) understanding which is life threatening. I think you mean palpitation. Read more...